hrcak mascot   Srce   HID

Theorem

Journal included in HRČAK

 
Status in HRČAK: active
ISSN 1332-3008 (Print)
ISSN 1849-1650 (Online)
Contact: poucak@math.hr
Email:
Publisher: Croatian Mathematical Society
  Bijenička cesta 30, Zagreb
  http://web.math.hr/hmd/

Peer review: editorial peer review, single, all papers, open peer review

Frequency (annually): 4

Scientific disciplines and subdisciplines: Natural Sciences; Mathematics;

Date added to HRČAK: 12 June 2013

Archive

2020  
  Vol. 21   No. 84
  Vol. 21   No. 83
  Vol. 21   No. 82
  Vol. 21   No. 81
2019  
  Vol. 20   No. 80
  Vol. 20   No. 79
  Vol. 20   No. 78
  Vol. 20   No. 77
2018  
  Vol. 19   No. 76
  Vol. 19   No. 75
  Vol. 19   No. 74
  Vol. 19   No. 73
2017  
  Vol. 18   No. 72
  Vol. 18   No. 71
  Vol. 18   No. 70
  Vol. 18   No. 69
2016  
  Vol. 17   No. 68
  Vol. 17   No. 67
  Vol. 17   No. 66
  Vol. 17   No. 65
2015  
  Vol. 16   No. 64
  Vol. 16   No. 63
  Vol. 16   No. 62
  Vol. 16   No. 61
2014  
  Vol. 15   No. 60
  Vol. 15   No. 59
  Vol. 15   No. 58
  Vol. 15   No. 57
2013  
  Vol. 14   No. 56
  Vol. 14   No. 55
  Vol. 14   No. 54
  Vol. 14   No. 53
2012  
  Vol. 13   No. 52
  Vol. 13   No. 51
  Vol. 13   No. 50
  Vol. 13   No. 49
2011  
  Vol. 12   No. 48
  Vol. 12   No. 47
  Vol. 12   No. 46
  Vol. 12   No. 45
2010  
  Vol. 11   No. 44
  Vol. 11   No. 43
Visits: 420.616 *